X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1598) 1598
Publication (152) 152
Newspaper Article (104) 104
Conference Proceeding (97) 97
Book Chapter (34) 34
Dissertation (14) 14
Magazine Article (8) 8
Book / eBook (6) 6
Trade Publication Article (5) 5
Report (4) 4
Government Document (3) 3
Paper (3) 3
Data Set (2) 2
Web Resource (2) 2
Reference (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (757) 757
multiplication (742) 742
mathematics, applied (375) 375
operators (254) 254
mathematical analysis (244) 244
multiplication & division (237) 237
algebra (228) 228
algorithms (225) 225
multiplication operator (216) 216
analysis (206) 206
multiplication operators (197) 197
mathematics, general (138) 138
computer science (106) 106
mathematical models (105) 105
engineering, electrical & electronic (104) 104
studies (92) 92
computer science, theory & methods (89) 89
research (87) 87
optimization (73) 73
polynomials (71) 71
multipliers (69) 69
computation (68) 68
matrix multiplication (63) 63
operator theory (62) 62
computer simulation (59) 59
mathematical functions (58) 58
arithmetic (55) 55
methods (55) 55
article subject (54) 54
usage (51) 51
engineering (49) 49
physics, mathematical (47) 47
applications of mathematics (46) 46
composition operator (45) 45
index medicus (45) 45
matrices (45) 45
physics (45) 45
approximation (43) 43
bergman space (43) 43
equations (43) 43
humans (43) 43
spaces (43) 43
algorithm (42) 42
applied mathematics (42) 42
inventors (40) 40
matrix methods (40) 40
representations (40) 40
computer science, hardware & architecture (38) 38
computer science, information systems (38) 38
signal processing (38) 38
mathematics education (37) 37
banach space (36) 36
complexity (36) 36
cryptography (36) 36
hardware (35) 35
numerical analysis (35) 35
theorems (35) 35
convolution (34) 34
field programmable gate arrays (34) 34
functional analysis (34) 34
mathematics - functional analysis (34) 34
commutant (32) 32
division (32) 32
hardy space (32) 32
number theory (32) 32
analytic functions (31) 31
bergman spaces (31) 31
mathematical theorems (31) 31
artificial intelligence (30) 30
design (30) 30
fourier analysis (30) 30
fourier transforms (30) 30
h-infinity (30) 30
mathematics instruction (30) 30
patents (30) 30
theoretical, mathematical and computational physics (30) 30
unit ball (30) 30
47b38 (29) 29
geometry (29) 29
numbers (29) 29
tensors (29) 29
computer science, artificial intelligence (28) 28
conditional expectation (28) 28
construction (28) 28
decomposition (28) 28
hilbert space (28) 28
mechanics (28) 28
computer science, software engineering (27) 27
differential equations (27) 27
factorization (27) 27
images (27) 27
mathematical research (27) 27
models (27) 27
psychology, experimental (27) 27
complex multiplication (26) 26
reducing subspaces (26) 26
subtraction (26) 26
adult (25) 25
architecture (25) 25
circuits and systems (25) 25
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (6) 6
Online Resources - Online (2) 2
Gerstein Science - Stacks (1) 1
Mathematical Sciences - Missing (1) 1
Trinity College (John W Graham) - Stacks (1) 1
UTL at Downsview - May be requested (1) 1
UofT at Mississauga - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1816) 1816
Japanese (14) 14
French (10) 10
Chinese (4) 4
German (4) 4
Russian (3) 3
Belarusian (1) 1
Croatian (1) 1
Korean (1) 1
Latvian (1) 1
Romanian (1) 1
Spanish (1) 1
Turkish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


IEEE Transactions on Image Processing, ISSN 1057-7149, 02/2017, Volume 26, Issue 2, pp. 994 - 1003
Journal Article
Studia Mathematica, ISSN 0039-3223, 2019, Volume 244, pp. 309 - 319
Journal Article
Journal of Experimental Psychology: Learning Memory and Cognition, ISSN 0278-7393, 04/2016, Volume 42, Issue 4, pp. 627 - 635
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 06/2019, Volume 353, pp. 283 - 291
In this article, numerical integration is formulated as evaluation of a matrix function of a matrix that is obtained as a projection of the multiplication... 
Numerical integration | Matrix function | Gaussian quadrature | Multiplication operator | MATHEMATICS, APPLIED | COMPUTATION | Electrical engineering
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 07/2019, Volume 475, Issue 1, pp. 874 - 894
Boundedness and compactness properties of multiplication operators on quantum (non-commutative) function spaces are investigated. For endomorphic... 
Orlicz space | Non-commutative | Bounded | Compact | Multiplication operator | Semi-finite | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Theory of Computing Systems, ISSN 1432-4350, 7/2019, Volume 63, Issue 5, pp. 1089 - 1130
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 12/2019, Volume 480, Issue 1, p. 123368
Let F be a Banach space of continuous functions over a connected locally compact space X. We present several sufficient conditions on F guaranteeing that the... 
Multiplication operators | Surjective isometries | Function spaces | Birkhoff orthogonality | Nearly strictly convex spaces | SPACE | MATHEMATICS | WEIGHTED COMPOSITION OPERATORS | MATHEMATICS, APPLIED | Surjective isometrics | UNITARY | Mathematics - Functional Analysis
Journal Article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 1/2019, Volume 113, Issue 1, pp. 225 - 232
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 03/2019, Volume 471, Issue 1-2, pp. 211 - 238
Journal Article
Computational Mechanics, ISSN 0178-7675, 11/2016, Volume 58, Issue 5, pp. 879 - 888
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 06/2016, Volume 144, Issue 6, pp. 2495 - 2501
Let W, Y be Dedekind complete Riesz spaces. For A\in L^{r}(Y, Z) B\in L^{r}(W, X) be the two-sided multiplication operator from L^{r}(X, Y) L^r(W,\,Z)... 
Riesz space | Two-sided multiplication operator | Banach lattice | Regular operator | MATHEMATICS | two-sided multiplication operator | MATHEMATICS, APPLIED | Banach latticed
Journal Article
IEEE Signal Processing Letters, ISSN 1070-9908, 09/2009, Volume 16, Issue 9, pp. 751 - 753
Journal Article
Bulletin of the Malaysian Mathematical Sciences Society, ISSN 0126-6705, 7/2019, Volume 42, Issue 4, pp. 1523 - 1534
We calculate the measure of non-compactness of the multiplication operator $$M_u$$ M u acting on non-atomic Köthe spaces. We show that all bounded below... 
Köthe spaces | 47B38 | Banach lattice | Multiplication operator | 46E30 | 46B42 | Mathematics, general | Mathematics | Applications of Mathematics | MATHEMATICS | Kothe spaces
Journal Article
Fuzzy Sets and Systems, ISSN 0165-0114, 09/2016, Volume 299, pp. 41 - 65
Recently, Drygaś generalized nullnorms and t-operators and introduced semi-t-operators by eliminating commutativity from the axioms of t-operators.... 
Distributivity condition | Semi-t-operator | Fuzzy connectives and aggregation operators | Functional equations | Uninorm | Semi-T-operator | MATHEMATICS, APPLIED | MULTIPLICATION | STATISTICS & PROBABILITY | COMPUTER SCIENCE, THEORY & METHODS | Norms | Fuzzy set theory | Axioms | Mathematical analysis
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2018, Volume 467, Issue 2, pp. 1038 - 1065
In this paper, we consider the Cesàro-mean operator Γ acting on some Banach spaces of measurable functions on (0,1), as well as its discrete version on some... 
Compact operator | Cesàro spaces | Cesàro operator | Müntz spaces | Essential norm | Multiplication operator
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 2/2017, Volume 11, Issue 2, pp. 261 - 288
Journal Article
Communications in Algebra, ISSN 0092-7872, 04/2017, Volume 45, Issue 4, pp. 1443 - 1451
A well-known theorem factors a scalar coefficient differential operator given a linearly independent set of functions in its kernel. The goal of this paper is... 
skew derivations | Wronskian | Endomorphism | operator factorization | MATHEMATICS | FACTORIZATION | DIFFERENTIAL-OPERATORS | Kernels | Functions (mathematics) | Operators (mathematics) | Multiplication | Algebra | Mathematical analysis | Differential equations | Matrix methods | Matrices (mathematics) | Derivation | Scalars | Rings (mathematics)
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 2015, Volume 2015, Issue 1, pp. 1 - 19
Journal Article
Journal of Pseudo-Differential Operators and Applications, ISSN 1662-9981, 3/2019, Volume 10, Issue 1, pp. 121 - 131
In this short note we show results on the compactness of the commutator of pseudodifferential operator and operator of multiplication in both $$\mathrm{L}^2$$... 
Operator Theory | Commutator | Algebra | Pseudodifferential operator | Functional Analysis | Analysis | Compactness | 47G30 | Mathematics | Applications of Mathematics | Partial Differential Equations | 35S05 | MATHEMATICS | MATHEMATICS, APPLIED | Commutative law (Mathematics) | Multiplication | Research | Mathematical research | Mappings (Mathematics)
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.